MathSciNet Relay Station
MathSciNet bibliographic data
MR2426348 17B68
Feigin, B.; Feigin, E.; Jimbo, M.; Miwa, T.; Takeyama, Y. A $\phi\sb {1,3}$-filtration of the Virasoro minimal series $M(p,p')$ with $1<p'/p<2$. Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, 213–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement